# SDR WLDA200433

- Difficulty date: July 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AILERON DEFLECTION DISAGREE LEVEL 2 ALERT ON FLAP/SLAT RETRACTION.  DEFERRED ITEM TO DMI M27JL2404-122 IAW MEL 27-13-2 CAT (C).  NOTE: NO EMERGENCY DECLARED AND NO FUEL DUMPED.
